# SDR CALA2017100603523

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 54,540 hours, 18,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN DOES NOT TURN OFF AT ROW 22A WITH EMERGENCY LIGHTS ARMED,  EXIT AND FLOOR  LIGHT COME ON AND FLICKER. AFT ROW 22.   REMOVED AND REPLACED EMERGENCY POWER SUPPLY AND BATTERY. OPS CHECKED NORMAL.
